advertisement
Question
Posted by: June | 2012/10/04

contraceptive

Hi,
I have been using the Evra patch for the last 12 months, I have not had any side effects. Put on some weight but think that has more to do with eating way to much.
Anyway, For the last 4 months during every week of my period I feel like a burning light bulb, I have to put on dry cloths 3 times a night due to heavy sweating every night for that week en I feel hot flushes...I am 27.
I have also been getting my period every second week even on the patch for the last 3 months, it is tiring. Maybe Stress??
I was thinking of going of the patch for 2 months to get things working naturally and normally ( my skin is going to be mess ) but I know my gynae said I had low amounts of estrogen.

What is your thoughts on the above?

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I am not sure why you are getting hot flushes and you definitely should not be having periods twice a month. I would suggest that you go back to your gynae for a check-up.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/10/09

I am not sure why you are getting hot flushes and you definitely should not be having periods twice a month. I would suggest that you go back to your gynae for a check-up.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement